# SDR UIEA2024080800796

- Difficulty date: August 15, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 106,961 hours, 20,742 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Jumper
- Part number: BACJ40AB208
- Part serial: NSN
- Condition: Deteriorated
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR BODY DOOR, DETERIORATED WIRE JUMPER ON HINGE OF MLG DRAG BRACE DOOR 733.( LEFT MAIN LANDING GEAR BODY DOOR, JUMPER ON HINGE OF MLG DRAG BRACE DOOR 733 WAS REPLACED I.A.W AMM 32-12-08-404-007 REV 142 DATE 22 APR 2024 BONDING TEST I.A.W SWPM 20-20-00 REV 86 15 JUN 2024 BONDING METER S/N 1249 DATE 05/JUN/25 BONDING VALUE: 0.5 MILLIOHMS. NO FURTHER DEFECTS NOTED )
